On reflexive spaces generalizing the reflexive space of Orlicz
Doklady Akademii Nauk, Tome 163 (1965) no. 3, pp. 573-576
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_3_a8,
author = {G. Ya. Lozanovskii},
title = {On reflexive spaces generalizing the reflexive space of {Orlicz}},
journal = {Doklady Akademii Nauk},
pages = {573--576},
year = {1965},
volume = {163},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_3_a8/}
}
G. Ya. Lozanovskii. On reflexive spaces generalizing the reflexive space of Orlicz. Doklady Akademii Nauk, Tome 163 (1965) no. 3, pp. 573-576. http://geodesic.mathdoc.fr/item/DAN_1965_163_3_a8/